Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 386459, 5 pages
http://dx.doi.org/10.1155/2014/386459
Research Article

The Yang-Laplace Transform for Solving the IVPs with Local Fractional Derivative

1Department of Mathematics, Handan College, Handan, Hebei 056004, China
2College of Science, Hebei United University, Tangshan 063009, China
3College of Mechanical Engineering, Yanshan University, Qinhuangdao 066004, China
4Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar 47415-416, Iran

Received 25 October 2013; Accepted 7 November 2013; Published 8 January 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Chun-Guang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. S. Koshlyakov, M. M. Smirnov, and E. B. Gliner, Differential Equations of Mathematical Physics, North-Holland, New York, NY, USA, 1964. View at MathSciNet
  2. U. Tyn Myint, Partial Differential Equations of Mathematical Physics, Elsevier, New York, NY, USA, 1973.
  3. A. H. Stroud, “Initial value problems for ordinary differential equations,” in Numerical Quadrature and Solution of Ordinary Differential Equations, pp. 207–303, Springer, New York, NY, USA, 1974. View at Google Scholar
  4. H. Rutishauser, “Initial value problems for ordinary differential equations,” in Lectures on Numerical Mathematics, pp. 208–277, Birkhäuser, Boston, Mass, USA, 1990. View at Google Scholar
  5. J. A. Gatica, V. Oliker, and P. Waltman, “Singular nonlinear boundary value problems for second-order ordinary differential equations,” Journal of Differential Equations, vol. 79, no. 1, pp. 62–78, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. F. Davis and J. E. Flaherty, “An adaptive finite element method for initial-boundary value problems for partial differential equations,” SIAM Journal on Scientific and Statistical Computing, vol. 3, no. 1, pp. 6–27, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Cattani and A. Kudreyko, “Harmonic wavelet method towards solution of the Fredholm type integral equations of the second kind,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4164–4171, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Cattani, “Harmonic wavelet solutions of the Schrödinger equation,” International Journal of Fluid Mechanics Research, vol. 30, no. 5, pp. 463–472, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Cattani, “Harmonic wavelets towards the solution of nonlinear PDE,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1191–1210, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508–518, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. S. Duan, R. Rach, and A. M. Wazwaz, “Solution of the model of beam-type micro- and nano-scale electrostatic actuators by a new modified Adomian decomposition method for nonlinear boundary value problems,” International Journal of Non-Linear Mechanics, vol. 49, pp. 159–169, 2013. View at Google Scholar
  12. C. Li and Y. Wang, “Numerical algorithm based on Adomian decomposition for fractional differential equations,” Computers & Mathematics with Applications, vol. 57, no. 10, pp. 1672–1681, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Jafari and S. Seifi, “Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 2006–2012, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. Hashim, O. Abdulaziz, and S. Momani, “Homotopy analysis method for fractional IVPs,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 674–684, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Atangana and A. Kılıçman, “Analytical solutions of boundary values problem of 2D and 3D poisson and biharmonic equations by homotopy decomposition method,” Abstract and Applied Analysis, vol. 2013, Article ID 380484, 9 pages, 2013. View at Publisher · View at Google Scholar
  17. J. Hristov, “Heat-balance integral to fractional (half-time) heat diffusion sub-model,” Thermal Science, vol. 14, no. 2, pp. 291–316, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Hristov, “Transient flow of a generalized second grade fluid due to a constant surface shear stress: an approximate integral-balance solution,” International Review of Chemical Engineering, vol. 3, no. 6, pp. 802–809, 2011. View at Google Scholar
  19. S. T. Mohyud-Din and M. A. Noor, “Homotopy perturbation method for solving fourth-order boundary value problems,” Mathematical Problems in Engineering, vol. 2007, Article ID 98602, 15 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. A. Noor and S. T. Mohyud-Din, “Variational iteration method for solving higher-order nonlinear boundary value problems using He's polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 2, pp. 141–156, 2008. View at Google Scholar · View at Scopus
  21. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific Publishing, Boston, Mass, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. X.-J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic Publisher, Hong Kong, 2011.
  23. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science Publisher, New York, NY, USA, 2012.
  24. A. Carpinteri, B. Chiaia, and P. Cornetti, “The elastic problem for fractal media: basic theory and finite element formulation,” Computers and Structures, vol. 82, no. 6, pp. 499–508, 2004. View at Publisher · View at Google Scholar · View at Scopus
  25. K. M. Kolwankar and A. D. Gangal, “Local fractional Fokker-Planck equation,” Physical Review Letters, vol. 80, no. 2, pp. 214–217, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013. View at Google Scholar
  27. J. H. He and F. J. Liu, “Local fractional variational iteration method for fractal heat transfer in silk cocoon hierarchy,” Nonlinear Science Letters A, vol. 4, no. 1, pp. 15–20, 2013. View at Google Scholar
  28. X.-J. Yang, D. Baleanu, and W. P. Zhong, “Approximate solutions for diffusion equations on cantor space-time,” Proceedings of the Romanian Academy A, vol. 14, no. 2, pp. 127–133, 2013. View at Google Scholar
  29. X. J. Yang, D. Baleanu, M. P. Lazarevic, and M. S. Cajic, “Fractal boundary value problems for integral and differential equations with local fractional operators,” Thermal Science, pp. 103–103, 2013. View at Publisher · View at Google Scholar
  30. Y. Zhao, D.-F. Cheng, and X.-J. Yang, “Approximation solutions for local fractional Schrödinger equation in the one-dimensional Cantorian system,” Advances in Mathematical Physics, vol. 2013, Article ID 291386, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. J.-H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. W. P. Zhong and F. Gao, “Application of the Yang-Laplace transforms to solution to nonlinear fractional wave equation with fractional derivative,” in Proceeding of the 3rd International Conference on Computer Technology and Development, pp. 209–213, 2011.
  33. C. F. Liu, S. S. Kong, and S. J. Yuan, “Reconstructive schemes for variational iteration method within Yang-Laplace transform with application to fractal heat conduction problem,” Thermal Science, vol. 17, no. 3, pp. 715–721, 2013. View at Google Scholar